United Kingdom (Great Britain)
A 26-year-old female asked:
i have redness on my face from my acne treatment cream my doctor prescribed me any help?
1 doctor answer • 1 doctor weighed in
Dermatology 29 years experience
Redness: Some acne medications such as retinoid creams, benzoyl peroxide, and others exfoliate and may dry and irritate the skin. Using less product and transitioning to every other day may help along with using a moisturizer . Contact your dermatologist for instructions.
5074 viewsAnswered Sep 15, 2018
Last updated Sep 15, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.